# SDR DALA2015101606346

- Difficulty date: October 15, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DRILL HOLE HITTING AT R1 FORWARD LOWER DOOR JAMB.  REPAIRED IAW ERA 539892-14, REV O AND ETI-90-15-085.
